# SDR UPS06447355

- Difficulty date: July 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CARGO COMPT RT STA 1520 IN BETWEEN STR 38 AND STR 39 FRAME FOUND CRACKED.  CRACK LENGTH 2 INCHES.  FRAME REPAIRED IAW SRM 53-10-04 FIG 69.
